# SDR DALA2023012300488

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 92,649 hours, 43,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 L2 DOOR (SKIN DAMAGE) LOWER LEFT CORNER OF DOOR, CATCHES ON DOOR FRAME WHILE OPENING/CLOSING.   REMOVED TEMP REPAIR, STEPPED UP HOLES, RPLCD L2 DOOR ASSY ON LOG 9940826 REF AMDS CARD. (9872592)
